# SDR SWAA2016040550618

- Difficulty date: March 11, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65C37250
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE INBD FLAP, OTBD FLAP TRACK FAIRING, INBD ATTACH FITTING ON WING CRACKED.  R & R FITTING IAW DWG.
